Alert archive / Oklahoma / Special Weather Statements in 2011
Special Weather Statement, NWS Norman, OK
NWS Norman, OK issued this special weather statement at Jun 16, 2011, 7:21 AM CDT for Grady County, Oklahoma. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 16, 2011, 7:21 AM CDT (12:21 UTC)
- Expired
- Jun 16, 2011, 8:00 AM CDT
- In force
- 39 min
- Issued by
- NWS Norman, OK
County Grady County, OK
The radar
The Norman radar (KTLX), 79 km from the middle of the area, began a volume at 12:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 0.4 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1484 J/kg
- Mixed-layer CIN
- -151 J/kg
- Mixed-layer LCL
- 1556 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 215 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 8.8
The text
As transmitted, in the capitals the NWS used until 2016.
422
WWUS84 KOUN 161221
SPSOUN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
721 AM CDT THU JUN 16 2011
OKZ023-027-161300-
CADDO OK-GRADY OK-
721 AM CDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO AND GRADY COUNTIES.
AT 719 AM CDT...SCATTERED THUNDERSTORMS WERE LOCATED NEAR
ANADARKO...CHICKASHA...AND AGAWAM...MOVING NORTHEAST AT 10 MPH.
HAZARDS INCLUDE...
LOCALLY HEAVY DOWNPOURS...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 45 MPH...
LAT...LON 3523 9817 3525 9778 3483 9778 3477 9808
3498 9809 3508 9846
$$
BURKEWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Jun 16, 6:49 AM CDT, 32 minutes earlier.
Area forecast discussion, Jun 16, 6:49 AM CDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
649 AM CDT THU JUN 16 2011
.AVIATION...THUNDERSTORM OUTFLOW HAD BACKED SURFACE WINDS TO
EASTERLY NEAR KOUN/KOKC UP TO KPNC. SYNOPTIC WARM FRONT LOCATED
NORTH OF KCSM TO SOUTH OF KOUN WILL LIFT NORTHWARD TODAY AS LOW
PRESSURE INTENSIFIES IN COLORADO. WINDS WILL VEER TO SOUTHERLY AND
BECOME STRONG AND GUSTY...WITH SUSTAINED SPEEDS GENERALLY 17-25
KT FROM LATE MORNING THROUGH THE REST OF THE TAF PERIOD. FEW HIGH
BASED SHOWERS FROM CB ACTIVITY THIS MORNING. EXPECT MORE
SUBSTANTIAL THUNDERSTORMS ALONG A DRYLINE THIS AFTERNOON IN THE
WEST. BASES WILL AGAIN BE VERY HIGH...WITH LITTLE POTENTIAL TO
AFFECT CEILINGS...BUT STORMS WILL PRODUCE STRONG AND ERRATIC WINDS
THAT COULD CARRY INTO THE LATE EVENING.
&&
.PREV DISCUSSION... /ISSUED 340 AM CDT THU JUN 16 2011/
DISCUSSION...THIS MORNING NORTHWEST FLOW ALOFT HAD BROUGHT A SMALL
AND POTENT THUNDERSTORM COMPLEX ROLLING THROUGH NORTHERN OKLAHOMA.
THIS WAS RIDING ALONG THE EDGE OF THE CAP WHERE 700 MB TEMPS REACH
12 DEGREES C. THAT SUGGESTS STORMS WILL LIKELY REACH OKLAHOMA CITY
DOWN TOWARD SEMINOLE THIS MORNING...AND EVERYWHERE NORTH AND EAST OF
THAT LINE. DESPITE THE EARLY MORNING TIMING...VERY STEEP LAPSE RATES
ALOFT AND SUFFICIENTLY WARM LOW LEVELS WILL MAINTAIN A THREAT OF
LOCALLY DAMAGING WINDS.
THIS COMPLEX WILL REINFORCE SOMEWHAT...A WARM FRONT THAT EXTENDED
FROM MUSKOGEE TO PURCELL TO ALTUS THIS MORNING. EXPECT TO SEE MORE
EASTERLY WIND COMPONENT AND GREATER HUMIDITY THAN WHAT MODELS ARE
FORECASTING NORTH OF THE WARM FRONT TODAY. THIS ALLOWED US TO MODIFY
TEMPERATURES SLIGHTLY...BUT WITH THE STORMS MOVING OFF SO EARLY IN
THE MORNING...IT WILL STILL BE A HOT DAY IN THE 90S AND ABOVE 100
DEGREES. THE MAIN EFFECT OF THE MOIST EASTERLIES SHOULD BE TO DELAY
THE NORTHWARD ADVANCEMENT OF VERY DRY AIR THROUGH NORTHWEST
OKLAHOMA...AND WE CHOSE TO DROP THE FIRE WEATHER WATCH THERE.
ALSO...BASED ON MODEL CONSENSUS AS TO DEWPOINTS...WE DROPPED WHAT
HAD BEEN THE EASTERN SIDE OF THE WATCH. BUT WE WILL ISSUE A RED FLAG
WARNING FOR OUR WESTERN ROW OF COUNTIES...ROUGHLY FROM SHATTUCK TO
ELK CITY...TO FREDERICK AND SEYMOUR. WINDS WILL BECOME STRONG AND
GUSTY FROM THE SOUTH AS LOW PRESSURE DEEPENS...AND THERE IS NOTHING
TO STOP TEMPERATURES FROM GOING WELL ABOVE 100 DEGREES.
FRIDAY AND SATURDAY WILL SEE A PRESSURE TROUGH DIP INTO WESTERN
OKLAHOMA...AND THIS SHOULD PLACE LIGHTER WIND SPEEDS COINCIDENT WITH
THE DRIEST AIR. SO WE WILL NOT ISSUE ANY FIRE WEATHER WATCH FOR
THOSE DAYS. SUNDAY AND MONDAY THEN LOOK MUCH WINDIER AS THE LOW
BACKS UP AGAINST THE FRONT RANGE AND INTENSIFIES. THE OFFSETTING
FACTOR MAY BE HUMIDITY...THOUGH...AS THE DRYLINE WILL BACK UP TO THE
PANHANDLES. THE QUESTION IS...WITH TEMPERATURES SO HOT...WILL
HUMIDITY FALL BELOW 20 PERCENT EVEN AHEAD OF THE DRYLINE. AT ANY
RATE...WE ARE IN FOR A STRETCH OF WINDY AND HOT WEATHER...AND FIRES
WILL BE A CONCERN OVER THE DROUGHT-STRICKEN WEST.
AT THE SAME TIME...THIS PATTERN ALMOST CERTAINLY SUPPORTS
THUNDERSTORM CHANCES. SHORT WAVE RIDGING MOVES THROUGH VERY QUICKLY
TODAY...AND WE TRANSITION TO WEST OR SOUTHWEST FLOW OVER THE DRYLINE
FROM THIS EVENING ON THROUGH NEXT TUESDAY. MOS GUIDANCE POPS ARE
STILL NOT CATCHING ONTO THIS SOMEWHAT UNTIMELY PATTERN OF
SPRING-LIKE FLOW MIXED WITH LATE-SUMMER-LIKE HEAT. BUT THE
DETERMINISTIC OUTPUT FROM THE NAM AND ECMWF PRODUCE QPF EACH DAY...
AND WE HAVE FOLLOWED SUIT. THE THUNDERSTORMS WILL BE HIGH-BASED AND
LIKELY PRODUCE DAMAGING WINDS. THIS COULD OCCUR EACH EVENING FOR
SEVERAL DAYS IN A ROW. CAP STRENGTH MAY WEAKEN STORMS IN THE
OVERNIGHT PERIOD...BUT THIS WOULD ALSO LEAD TO HEAT BURSTS. A MORE
WIDESPREAD AND LONGER LIVED SEVERE THUNDERSTORM EVENT COULD OCCUR
EARLY NEXT WEEK WHEN THE LONG WAVE UPPER TROUGH BEGINS TO EJECT.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 96 75 97 75 / 10 10 10 20
HOBART OK 102 74 105 75 / 10 10 10 10
WICHITA FALLS TX 105 76 105 77 / 10 10 10 20
GAGE OK 102 68 105 68 / 10 20 0 10
PONCA CITY OK 95 73 97 76 / 30 20 10 20
DURANT OK 96 76 94 75 / 10 10 0 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 3 PM THIS AFTERNOON TO 8 PM CDT THIS
EVENING FOR OKZ009-014-021-033-034-036-037.
TX...RED FLAG WARNING FROM 3 PM THIS AFTERNOON TO 8 PM CDT THIS
EVENING FOR TXZ083>085-087-088.
&&
11/22/22
BURKEHazardous weather outlook, Jun 16, 5:15 AM CDT, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
515 AM CDT THU JUN 16 2011
OKZ004>048-050>052-TXZ083>090-161700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
515 AM CDT THU JUN 16 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF
OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS NEAR AND WEST OF A LINE
EXTENDING FROM CROWELL AND VERNON TEXAS...TO HOBART...WEATHERFORD...
WATONGA...ENID...AND PONCA CITY.
TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER WILL BE FROM 5 PM THROUGH
2 AM.
IMPACTS...
DAMAGING WIND GUSTS OF 60 TO 70 MPH AND HAIL THE SIZE OF GOLFBALLS
OR SLIGHTLY LARGER.
RECOMMENDED ACTIONS...STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT
PERSONNEL ACROSS THE RISK AREA SHOULD PLAN FOR SEVERE WEATHER
OPERATIONS LATE TODAY AND TONIGHT.
DISCUSSION...
AN AREA OF STRONG THUNDERSTORMS ACROSS CENTRAL OKLAHOMA WILL
CONTINUE TO PUSH EAST INTO EASTERN PARTS OF OKLAHOMA EARLY THIS
MORNING. STRONG WIND GUSTS...ON THE ORDER OF 45 TO 55 MPH...WILL BE
POSSIBLE NEAR AND JUST EAST OF THE OKLAHOMA CITY METRO AREA.
ADDITIONAL THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON ACROSS FAR
WESTERN OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS NEAR A DRYLINE.
THESE STORMS WILL BE IN AN ENVIRONMENT THAT WILL SUPPORT DAMAGING
WIND GUSTS AND ALSO VERY LARGE HAIL. IF STORMS DEVELOP...THEY WILL
LIKELY MOVE IN A EAST AND NORTHEAST DIRECTION TOWARD NORTH-CENTRAL
OKLAHOMA THIS EVENING AND OVERNIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY JUN 17.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.
OTHER HAZARDOUS WEATHER...
WILDFIRE POTENTIAL WILL BE VERY HIGH OR EXTREME IN AREAS WHERE VERY
DRY OR PARTIALLY DORMANT VEGETATION EXISTS DUE TO THE DROUGHT. A RED
FLAG WARNING IS IN EFFECT TODAY FOR FAR WESTERN OKLAHOMA AND
ADJACENT PARTS OF NORTH TEXAS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THUNDERSTORM OUTLOOK...
A DIFFUSE DRYLINE...EXTENDING FROM WESTERN NORTH TEXAS THROUGH
WESTERN AND CENTRAL OKLAHOMA...MAY BE A FOCUS FOR ISOLATED AFTERNOON
AND EVENING THUNDERSTORMS THROUGH THE WEEKEND. IF ANY STORM CAN
DEVELOP...DAMAGING WIND GUSTS WILL BE POSSIBLE. MORE ORGANIZED
THUNDERSTORM ACTIVITY IS EXPECTED NEXT WEEK AS A COLD FRONT AND
UPPER STORM SYSTEM MOVE INTO THE REGION. SOME OF THE STORMS NEXT
WEEK WILL BE SEVERE.
OTHER HAZARDOUS WEATHER...
WILDFIRES WILL REMAIN A CONCERN ACROSS AREAS HARDEST HIT BY LONG
TERM DROUGHT...PRIMARILY OVER WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.In the hours before
Local storm report, Jun 16, 5:05 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
505 AM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 AM TSTM WND GST 3 NNE SPARKS 35.65N 96.80W
06/16/2011 M66 MPH LINCOLN OK MESONET
&&
11Special weather statement, Jun 16, 5:16 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
516 AM CDT THU JUN 16 2011
OKZ018-019-026-161100-
LINCOLN OK-LOGAN OK-KINGFISHER OK-
516 AM CDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR KINGFISHER...LINCOLN AND
LOGAN COUNTIES.
AT 516 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM TRYON
TO GUTHRIE TO 3 MILES NORTH OF DOVER...MOVING SOUTHEAST AT 20 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
FREQUENT LIGHTNING...
LAT...LON 3573 9720 3581 9789 3611 9805 3597 9757
3594 9661 3572 9661
BURKESpecial weather statement, Jun 16, 6:04 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
604 AM CDT THU JUN 16 2011
OKZ026-161130-
LINCOLN OK-
604 AM CDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN COUNTY.
AT 604 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR KENDRICK...
MOVING EAST AT 30 MPH. THIS STORM WILL AFFECT KENDRICK AND STROUD...
AND INTERSTATE 44 BETWEEN MILE MARKERS 172 AND 183.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
SEVERE WEATHER IS NOT EXPECTED AND NO WARNINGS ARE ANTICIPATED AT
THIS TIME.
LAT...LON 3564 9662 3571 9684 3588 9677 3585 9661
3572 9660 3565 9661 3564 9661
BURKELocal storm report, Jun 16, 6:40 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
640 AM CDT THU JUN 16 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 AM TSTM WND GST 4 SE BILLINGS 36.49N 97.39W
06/16/2011 M60 MPH NOBLE OK TRAINED SPOTTER
&&
11Special weather statement, Jun 16, 6:52 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
652 AM CDT THU JUN 16 2011
OKZ019-161230-
LOGAN OK-
652 AM CDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOGAN COUNTY.
AT 652 AM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER
GUTHRIE...MOVING SOUTHEAST AT 15 MPH. THIS STORM WILL PRODUCE SMALL
HAIL AND HEAVY RAINFALL THAT WILL MAKE DRIVING DIFFICULT IN AND
AROUND GUTHRIE. THE STORM WILL CROSS INTERSTATE 35 BETWEEN MILE
MARKERS 152 AND 162.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
LAT...LON 3591 9714 3586 9714 3572 9722 3572 9730
3586 9749 3596 9749
BURKESpecial weather statement, Jun 16, 7:21 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
721 AM CDT THU JUN 16 2011
OKZ023-027-161300-
CADDO OK-GRADY OK-
721 AM CDT THU JUN 16 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO AND GRADY COUNTIES.
AT 719 AM CDT...SCATTERED THUNDERSTORMS WERE LOCATED NEAR
ANADARKO...CHICKASHA...AND AGAWAM...MOVING NORTHEAST AT 10 MPH.
HAZARDS INCLUDE...
LOCALLY HEAVY DOWNPOURS...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 45 MPH...
LAT...LON 3523 9817 3525 9778 3483 9778 3477 9808
3498 9809 3508 9846
BURKEThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 10:24 PM CDT | Special Weather Statement | OUN | Harper | 36 min |
| Jun 15, 10:33 PM CDT | Severe Thunderstorm Warning | OUN | Harper | 57 min |
| Jun 15, 11:18 PM CDT | Severe Thunderstorm Warning | OUN | Ellis, Harper, Woods, Woodward | 57 min |
| Jun 16, 12:06 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Woodward | 54 min |
| Jun 16, 12:31 AM CDT | Special Weather Statement | OUN | Woods | 29 min |
| Jun 16, 12:43 AM CDT | Severe Thunderstorm Warning | OUN | Woods | 62 min |
| Jun 16, 1:33 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 57 min |
| Jun 16, 1:42 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 63 min |
| Jun 16, 1:54 AM CDT | Special Weather Statement | OUN | Woodward | 36 min |
| Jun 16, 2:22 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant | 38 min |
| Jun 16, 2:27 AM CDT | Severe Thunderstorm Warning | OUN | Major | 33 min |
| Jun 16, 2:55 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Grant, Kay, Noble | 65 min |
| Jun 16, 3:01 AM CDT | Special Weather Statement | OUN | Major | 14 min |
| Jun 16, 3:33 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 42 min |
| Jun 16, 3:44 AM CDT | Red Flag Warning | OUN | Beckham, Ellis, Greer, Harmon, Harper, Jackson and 2 more | 16 hr |
| Jun 16, 3:48 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 57 min |
| Jun 16, 3:59 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Payne | 76 min |
| Jun 16, 4:28 AM CDT | Special Weather Statement | OUN | Lincoln, Oklahoma | 47 min |
| Jun 16, 5:01 AM CDT | Special Weather Statement | OUN | Pottawatomie | 44 min |
| Jun 16, 5:16 AM CDT | Special Weather Statement | OUN | Kingfisher, Logan | 44 min |
| Jun 16, 6:04 AM CDT | Special Weather Statement | OUN | Lincoln | 26 min |
| Jun 16, 6:52 AM CDT | Special Weather Statement | OUN | Logan | 38 min |
| Jun 16, 8:12 AM CDT | Special Weather Statement | OUN | Caddo | 18 min |
| Jun 16, 10:05 AM CDT | Special Weather Statement | OUN | Kay | 25 min |
| Jun 16, 10:14 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 46 min |
| Jun 16, 2:24 PM CDT | Special Weather Statement | OUN | Kay | 21 min |
| Jun 16, 2:50 PM CDT | Special Weather Statement | OUN | Kay | 25 min |
| Jun 16, 3:54 PM CDT | Wind Advisory | OUN | Alfalfa, Beckham, Blaine, Caddo, Canadian, Cleveland and 24 more | 13 hr |
| Jun 16, 5:27 PM CDT | Special Weather Statement | OUN | Beckham | 18 min |
| Jun 16, 5:46 PM CDT | Special Weather Statement | OUN | Harmon | 29 min |
| Jun 16, 6:09 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 66 min |
| Jun 16, 6:21 PM CDT | Special Weather Statement | OUN | Beckham | 24 min |
| Jun 16, 6:41 PM CDT | Special Weather Statement | OUN | Beckham | 34 min |
Nearby
Special Weather Statements in Oklahoma, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.